This event was canceled
Trek Notes : Only for Ages 18+ and who are physically fit.
Category: Adventure / Trek / Nature Camping
Type: Waterfall Rappelling
Height: 350 ft rappelling + 100ft overhang
Group size: 13
ABOUT THE PLACE :
Kataldhar Waterfall is located near Rajmachi Fort. On the way of Rajmachi Trekking route you will find 3 mango trees. This is only one option to reach Kataldhar Waterfall. From this point you can descend the Ulhas valley through dense forest. After reaching at Kataldhar Waterfall you will see one eye shape cave where 100 people easily accommodate in that cave. From this cave you will see Rajmachi Fort (Srivardhan Fort Balekilla).
**Join if you are Ready to Travel in RAC**
Tentative Itinerary :
Day 0(Fri ):
8:00 pm : Catch train to Lonavala(Mumbai Express)
11.00 am:Arrival at lonavala
11.30 am:Start Journey by Local Sumo towards Phanasrai.
12.30 pm:Reach Phanasrai. Equipment Distributuion, Introduction, etc
01.00 pm:Start a Trek of 30 Minutes towards Starting of Waterfall.
01.30 pm:Reach Starting point of Waterfall & Start Rappelling One by One.
06.00 pm:Rappelling Ends & Start a Trek of 2 Hours to reach Top of Waterfall.
08:00 pm:Reach Top of Waterfall.
Call it a day
Good Night. Stay at phanasrai in Local Home.
Wake up Call and Freshen up
08.00 am:Trek to Rajmachi for 2 Hours Plain Walk.
10.00 am:Reach Base Village & Trek to Srivardhan Fort for 45 Minutes
11.30 am:Reach Top of Srivardhan Fort.
01.00 om:Reach Base Village for Lunch.
02.00 pm:Start to Lonavala Railway station to catch Konark Express.
07 AM - Back to Hyderabad
Cost : 4000/-
(hyd to hyd train sleeper class, 450 ft rappelling, home stay, dinner,breakfast,local transport,organizer reimbursement, club fund)
P.S.- Trek will begin if there are more than 8 attendants.
Reserve your spot now by paying a token amount of INR 1500/-
You can pay via
Paytm / phonepe –[masked] (Edge Adventures)
BHIM UPI ID :[masked]@ybl
For further details contact us :
EDGE Adventures @[masked]
EDGE Adventures WhatsApp Link : https://wa.me/919966119844
1) To & Fro Train Tickets (Non AC Sleeper Class)
2) Local Transport
4) Saturday Dinner
5) Sunday Breakfast
6) First Aid Kit
Things to Bring :
Track pants swim shorts & extra pair of inner garments.
2 half sleeve tee shirts
Toiletries ( Brush , tooth paste, soap ,shampoo etc)
Hat or cap as it will be hot afternoons
Electrolyte or glucose
A strong Back-Pack (preferably water proof).
Any medications physician prescribed
2 emergency note with your name ,address, emergency contact number.
Photo Id proof.
Loads of energy
a) Smoking and consumption of alcohol are prohibited.
b) Separate accommodation for Male and Female participants.
c) No littering
d) It's not a luxury trip. Be prepared to push your limits.
e) Everyone has to carry equipment, tent, and mats along with them throughout the trek. (return them after the event)
f) Event Hosts have all the rights to add or remove any member and do necessary changes in route, activity, time, duration depending on the strength composition of the team and weather conditions.
Guidelines: we strictly follow -leave no trace policy ( even if its a banana peel / or and orange peel ) no trace should be left.
* We try to make the travel arrangements as perfectly as possible but it doesn't happen every time and we have to seek immediate alternate mode of transport , if you are a person who doesn't like to adjust we suggest you not RSVP.
* This is a Trek not a tour guide program if you are a person who doesn't like to adjust we suggest you not RSVP.
Please be at the meetup point 30 mins before .
It is your complete responsibility to be careful throughout the trek .
PS: Tickets once booked cannot be cancelled. But they can be transferred to your friends.